# SDR USAASB98005

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Part number: 049415
- Condition: Failed
- Location: Rt Spoiler Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2299 - FLT DEPARTED MHT THEN DIVERTED TO BWI DUE TO HYDRAULIC SYSTEM QTY DROPPING BELOW REFILL LINE.  HYDRAULIC SYSTEM WAS SERVICED AND CHECKED FOR LEAKS.  NO LEAKS WERE NOTED.  FLIGHT THEN DEPARTED BWI AND RETURNED TO FIELD SHORTLY THEREAFTER DUE TO HYDRAULIC SYSTEM QTY AGAIN GRADUALLY DROPPING TO BELOW THE REFILL LINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BLOWN O-RING SEAL FOR THE RIGHT WING INBOARD SPOILER ACTUATOR.  REPLACED SAME, SERVICED HYDRAULIC SYSTEM.  GROUND TEST AND LEAK CHECK GOOD.  ALSO, CHECKED ALL HYDRAULIC PUMPS.  PUMPS WERE FOUND NORMAL.  (M)
